Doctors Lounge - Dermatology AnswersBack to Dermatology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/18/2017.
Forum Name: Dermatology Topics
Question: Skin Problem
|mos4567 - Sun Dec 12, 2004 1:11 am||
In the past few days I have noticed something odd. I first noticed the skin on my palms was darker, it looked as if it was dirty but dose not wash off. I then noticed the skin on my elbows had turned dark and looks dirty, but again it is not dirt. The same thing is happening with the skin on my knee caps. The skin on my leg above the knee cap and to the waist has blocky purple spots. Also the hairs on my tough seem much whiter then normal. Is this just some natural cycle or is this something I should talk to my doctor about. Also I am on Wellbutrin XL, as well as ciprofloxacin hydrochloride drops for an eye infection. Is this some minor side affect I should ignore if it is even related?
|Dr. Russell M - Wed Dec 15, 2004 10:53 am||
It would be best to get yourself examined by a doctor.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.